# SDR MASA200600728

- Difficulty date: March 10, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 22,772 hours, 17,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FUSELAGE AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MX PLACED LIGHT ON MEL.  MX RELAMPED.
